RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 4(1), Pages 36–40 (Mi isu73)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematics

Solution of inverse problem for the diffusion operator in a symmetric case

I. M. Nabieva, A. Sh. Shukurovb

a Baku State University, Chair of Applied Mathematics
b Institute of Mathematics and Mechanics, NAS of Azerbaijan, Baku

Abstract: In the paper uniqueness of reconstruction of the diffusion operator by a spectrumis proved and sufficient solvability conditions are provided.

Key words: inverse problem, diffusion operator, spectrum.

Full text: PDF file (151 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.984

Citation: I. M. Nabiev, A. Sh. Shukurov, “Solution of inverse problem for the diffusion operator in a symmetric case”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:4(1) (2009), 36–40

Citation in format AMSBIB
\Bibitem{NabShu09}
\by I.~M.~Nabiev, A.~Sh.~Shukurov
\paper Solution of inverse problem for the diffusion operator in a~symmetric case
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 4(1)
\pages 36--40
\mathnet{http://mi.mathnet.ru/isu73}
\elib{http://elibrary.ru/item.asp?id=13032931}


Linking options:
  • http://mi.mathnet.ru/eng/isu73
  • http://mi.mathnet.ru/eng/isu/v9/i4/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “a Generalization of Levinson'S Uniqueness Theorem To the Case of General Boundary Conditions”, Dokl. Math., 90:3 (2014), 715–718  crossref  zmath  isi  elib  scopus
    2. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “a Generalization of Borg'S Uniqueness Theorems For a Symmetric Potential To General Boundary Conditions”, Dokl. Math., 90:2 (2014), 565–568  crossref  zmath  isi  elib  scopus
    3. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “General Inverse Sturm-Liouville Problem With Symmetric Potential”, Azerbaijan J. Math., 5:2 (2015), 96–108  zmath  isi  elib
    4. A. M. Akhtyamov, “Degenerate Boundary Conditions For the Diffusion Operator”, Differ. Equ., 53:11 (2017), 1515–1518  crossref  mathscinet  zmath  isi  scopus
    5. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017), 10–22  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:283
    Full text:98
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019